# SDR MASA202411180041

- Difficulty date: November 18, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 18,201 hours, 10,939 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Hook And Loop
- Condition: Missing
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT IS MISSING HOOK AND LOOP STRIP.  RESECURED PORTABLE ELT IAW E175 AMM 25-63-01, NO DEFECTS NOTED.
